Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Colombini - G. Crippa - J. Rauch

A note on two dimensional transport with bounded divergence

created by crippa on 23 May 2005
modified on 24 May 2006

[BibTeX]

Published Paper

Inserted: 23 may 2005
Last Updated: 24 may 2006

Journal: Comm. Partial Differential Equations
Volume: 31
Number: 7
Pages: 1109 - 1115
Year: 2006

Abstract:

\documentclass{article} \begin{document}

We prove uniqueness for two dimensional transport across a noncharacteristic curve, under the hypothesis that the vector field is autonomous, bounded and with bounded divergence. We also obtain uniqueness for the Cauchy problem in $\mathbf{R}_t \times \mathbf{R}^2_x$ under an additional condition on the local direction of the vector field. \end{document}

Keywords: Renormalized solutions, Transport equation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1